Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have weight gain, no interest in sex, anger. Took femilon. Is this medicine the reason?

Hello Doctor,
My wife has been taking Femilon since last 8 months or so on the advise of her Gynae. I have noticed behavioral changes in her like mood swing, no interest in sex, weight gain, sudden outburst of anger, lethargic, etc. She was taking this tab. as her periods were irregular. I am very depressed due to these behavioral changes and feel like taking divorce. Pl. advise.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

Femilon is a birth control pill which can be given in cases of irregular cycles. It can cause headaches, mood swings, depression, weight gain etc.
Don't worry and don't take such big decisions impulsively as readjustment/stoppage of the drug (in close work up with a gynaecologist) can reverse these symptoms. Secondly, consult a psychiatrist for detailed work up as she might need some antidepressant/antianxiety agents for a short while and i am sure she will be absolutely alright after that.
Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor